The intersection problem for a five vertex dragon

Mortimer I. (1996) The intersection problem for a five vertex dragon. Australasian Journal of Combinatorics, 14 109-120.

Author Mortimer I.
Title The intersection problem for a five vertex dragon
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1996
Sub-type Article (original research)
Volume 14
Start page 109
End page 120
Total pages 12
Subject 2607 Discrete Mathematics and Combinatorics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 04:45:12 EST by System User